I've been on the shot since Oct 2016. I'm 35 years old and have never ever suffered from my face and chest breaking out in small bumps and pimples till now. I've tried everything to get rid of it but nothing is helping. And at times my skin gets really itchy and feels dry. I drink lots of water and I use lotion like crazy. Has anyone else had this problem with the shot and if so will it go away or is it a allergic reaction to the shot? Thanks
If you go onto an internet search engine & look it up, you can get an idea what is causing your spots, depending on their location on your face etc. From what I recall, jaw line is a sign of hormonal imbalance, for example.
It's possible that your body needs a break from Depo. Even the Manufacturer recommends a break from it every couple of years. It helps reduce your chances of diseases such as osteoporosis (brittle bones disease).
I had all sorts of weird symptoms with Depo over the 18yrs I was on it (with breaks). Most unusual was very painful sex. Made me very dry & my vaginal muscles were very sensitive.
It would seem unusual to have a reaction to it after so long, but your body does change over the years, & your immune system can get run down & start reacting to things it otherwise wouldn't have done in the past.If taking an anti-histamine clears up the spots, it's a fair bet that you're having an allergic reaction to something, so advice from a doc would be sensible.
I'd start with looking up the face/body map of spot causes & see what it says.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2012 • 1 answer
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Posted 11 Dec 2013 • 2 answers
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Posted 20 Jun 2016 • 2 answers